# SDR AWXA200601198

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53112242206
- Condition: Dented
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN A/C LEFT BEHIND BOARDING DOOR.  PERFORMED PERMANENT REPAIR LOCATED FS 23 + 2.5 ", STRINGER 23L IAW SRM A319 53-00-11 PAGE 219 - 220 FIG 204, MEASURED OF DOUBLER L = 9.5 "  W = 8. 25 ".
